Alert archive / Ohio / Flash Flood Warnings in 2019

Flash Flood Warning 32, NWS Wilmington, OH

July 6, 2019Fayette County, Madison County, Pickaway County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 6, 2019, 7:35 PM EDT for Fayette County, Madison County, Pickaway County, Ohio. It was in force for 3 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2019, 7:35 PM EDT (23:35 UTC)
Expired
Jul 6, 2019, 10:51 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, OH, Madison County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 57 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 7:45 PM EDTFLASH FLOOD5 Nw Williamsport, OHRUSHING WATER OBSERVED OVER A PORTION OF HALL ROAD SOUTHEAST OF MOUNT STERLING. TIME OF EVENT ESTIMATED.
Jul 6, 8:00 PM EDTFLASH FLOOD1 Ese Five Points, OHSEVERAL VEHICLES PARTIALLY SUBMERGED AT A PROPERTY IN THE 11100 BLOCK OF STATE ROUTE 56W. RESIDENCE SURROUNDED BY WATER. TIME OF EVENT ESTIMATED.
Jul 6, 8:20 PM EDTFLOOD2 S Mount Sterling, OHHIGH WATER ON STATE ROUTE 207
Jul 6, 9:30 PM EDTFLOODMount Sterling, OHHIGH WATER OVER ODAY HARRISON ROAD.
Jul 6, 10:00 PM EDTHEAVY RAIN 1.63Darbyville, OHMESONET STATION DBVO1 BIG DARBY CREEK.
Jul 6, 10:15 PM EDTHEAVY RAIN 3.195 Nne New Holland, OHMESONET STATION PCBO1 DEER CREEK LAKE TAILWATER.
Jul 6, 10:15 PM EDTHEAVY RAIN 3.195 Nne New Holland, OHDAILY TOTAL FROM HADS STATION AT DEER CREEK LAKE.
Jul 6, 10:28 PM EDTHEAVY RAIN 1.53Wnw Mount Sterling, OHDAILY TOTAL.
Jul 6, 10:32 PM EDTHEAVY RAIN 3.164 Ene Bloomingburg, OHDAILY TOTAL.
Jul 6, 10:38 PM EDTFLOOD5 Sw Mount Sterling, OHLAW ENFORCEMENT REPORTS HIGH STANDING WATER REMAINS ON AREAS ROADS FROM RECENT HEAVY RAINFALL.
Jul 6, 10:45 PM EDTHEAVY RAIN 1.52Mount Sterling, OHMESONET STATION FW1217 MOUNT STERLING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1251 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WGUS51 KILN 062335
FFWILN
OHC047-097-129-070130-
/O.NEW.KILN.FF.W.0032.190706T2335Z-190707T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
735 PM EDT Sat Jul 6 2019

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northeastern Fayette County in central Ohio...
  Northwestern Pickaway County in central Ohio...
  Southeastern Madison County in central Ohio...

* Until 930 PM EDT.

* At 734 PM EDT, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen. Heavy rain continues to fall with another 1 inch 
  possible. Runoff from this excessive rainfall will cause flash 
  flooding to occur.

* Some locations that will experience flooding include...
  Mount Sterling, Williamsport, Darbyville, Deer Creek Lake,
  Chenoweth, Madison Mills, State Route 138 at US Route 22, Derby and
  Pancoastburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3959 8337 3978 8340 3976 8302 3958 8302

$$

KC
3 follow-up statements
014 
WGUS71 KILN 070036
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
836 PM EDT Sat Jul 6 2019

OHC047-097-129-070130-
/O.CON.KILN.FF.W.0032.000000T0000Z-190707T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette OH-Pickaway OH-Madison OH-
836 PM EDT Sat Jul 6 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN FAYETTE...NORTHWESTERN
PICKAWAY AND SOUTHEASTERN MADISON COUNTIES REMAINS IN EFFECT Until
930 PM EDT....

At 835 PM EDT, local law enforcement reported that thunderstorms had 
produced heavy rain and numerous reports of flooding across parts of 
the warning area, particularly in western Pickaway County. Up to 
three inches of rain have already fallen. Radar indicated that heavy 
rain continues to fall with another inch possible through the next 
hour. Runoff from this excessive rainfall will cause flash flooding 
to occur.

Some locations that will experience flooding include...
Mount Sterling, Williamsport, Darbyville, Deer Creek Lake, Chenoweth,
Madison Mills, State Route 138 at US Route 22, Derby and
Pancoastburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life. 

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3959 8337 3978 8340 3976 8302 3958 8302

$$

KC
530 
WGUS51 KILN 070057
FFWILN
OHC047-097-129-070300-
/O.EXT.KILN.FF.W.0032.000000T0000Z-190707T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
857 PM EDT Sat Jul 6 2019

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Northeastern Fayette County in central Ohio...
  Northwestern Pickaway County in central Ohio...
  Southeastern Madison County in central Ohio...

* Until 1100 PM EDT.

* At 855 PM EDT, the public and local law enforcement have reported 
  flash flooding at several locations across the warned area. Radar 
  has estimated that up to 4 inches of rain has already fallen, with 
  another half of an inch possible in the next hour. Flood waters 
  may be slow to recede, even after the rain has ended. Runoff from 
  this excessive rainfall will cause flash flooding to continue to 
  occur.

* Some locations that will experience flooding include...
  Mount Sterling, Williamsport, Darbyville, Deer Creek Lake,
  Chenoweth, Madison Mills, State Route 138 at US Route 22, Derby and
  Pancoastburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3959 8337 3978 8340 3976 8302 3958 8302

$$

KC
481 
WGUS71 KILN 070251
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1051 PM EDT Sat Jul 6 2019

OHC047-097-129-070258-
/O.CAN.KILN.FF.W.0032.000000T0000Z-190707T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette OH-Pickaway OH-Madison OH-
1051 PM EDT Sat Jul 6 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN FAYETTE...NORTHWESTERN
PICKAWAY AND SOUTHEASTERN MADISON COUNTIES IS CANCELLED...

Although the threat for flash flooding has ended, very heavy 
rainfall that fell today is still resulting in high water across the 
region, especially over area roadways. A Flood Warning is now in 
effect for the same area until 845 AM EDT Sunday morning. Please 
refer to this product for further details.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3959 8337 3978 8340 3976 8302 3958 8302

$$

Hickman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:25 PM EDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jul 6, 3:25 PM EDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
325 PM EDT Sat Jul 6 2019

.SYNOPSIS...
A cold front will move through this evening into tonight.
There will be some lingering thunderstorms into Sunday before
high pressure and dry conditions move in for Monday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Showers and thunderstorms will continue to develop into the
evening hours as a cold front approaches and moves through the
region. The environment is not that supportive of widespread
severe weather with DCAPE values only around 600 to 700. Cannot
rule out an isolated strong to severe storm where damaging winds
would be the primary threat. In addition, some heavy rain will
be likely and could lead to isolated flooding concerns.

Activity will decrease late in the overnight, however models are
indicating residual moisture and have stratus developing across
the region. Will have to watch for some fog potential in areas
that receive heavy rain today.

There are some heat index values in the middle to upper 90s and
a few 100s across the region.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Additional precipitation is expected to develop during the day
on Sunday especially across southern and southeastern portions
of the area. There is some instability as well and therefore
have thunder mention in the forecast. Precipitation will taper
off Sunday evening leaving dry conditions by the end of the
short term.

Sunday will be a little cooler with high temperatures in the low
to middle 80s. Temperatures Sunday night are expected to drop
down into the 60s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Monday through Tuesday, a mid-level ridge will develop across the
Ohio Valley as surface high pressure centers itself over the Great
Lakes. Result should be dry and slightly less humid conditions.
Latest GFS does indicate light qpf up the Scioto Valley on Tuesday,
but feel GFS is returning moisture too quickly and solution was
discounted.

Ridge flattens out by Wednesday as troughing moves into the Upper
Midwest. Models show agreement/consistency with moisture return and
some instability by Wednesday, therefore a chance of showers and
thunderstorms returns to the forecast. Will continue chance of
convection Wednesday night with the approach of a cold front, which
is progged to move through on Thursday.

Behind the front, Friday and Saturday both look dry as high pressure
builds in.

The warmest day of the long term looks to be on Wednesday ahead of
the cold front, with upper 80s to lower 90s across the CWA.
Otherwise, temperatures will generally favor near climatology for
the long term.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Scattered showers and thunderstorms will be around this
afternoon and evening as a cold front approaches and moves
through the region. Activity will decrease for second half of
the night, however then some fog will be possible. In addition
moisture from the front hangs around and therefore expect some
stratus development as well that will last into Sunday daytime
morning hours. Additional showers and some thunderstorms will
develop during the day on Sunday. Handled this for now with a
VCSH mention.

OUTLOOK...Thunderstorms are possible on Sunday. Thunderstorms
are possible again on Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...BPP
AVIATION...Novak
Hazardous weather outlook, Jul 6, 3:30 PM EDT, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
330 PM EDT Sat Jul 6 2019

INZ050-058-059-OHZ026-034-035-042>046-051-060-061-071930-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Preble-Montgomery-
330 PM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...This afternoon and tonight.

Thunderstorms will be present into the evening hours. These storms
will be capable of producing very heavy rainfall, which may lead to
flash flooding. A few storms may also produce strong to severe wind
gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report significant weather conditions.

INZ066-073>075-080-KYZ089>100-OHZ052>056-062>065-070>074-077>082-088-
071930-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Champaign-Clark-Madison-Franklin OH-Licking-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
330 PM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, South Central Ohio,
Southwest Ohio and West Central Ohio.

.DAY ONE...This afternoon and tonight.

Thunderstorms will be present into the evening hours. These storms
will be capable of producing very heavy rainfall, which may lead to
flash flooding. A few storms may also produce strong to severe wind
gusts.

Heat index values will be in the middle to upper 90s into the early
evening hours. A few heat index values around 100 will be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report significant weather conditions.

In the hours before

Special weather statement, Jul 6, 5:39 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
539 PM EDT Sat Jul 6 2019

OHZ045-046-055-062215-
Delaware OH-Franklin OH-Union OH-
539 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN...DELAWARE AND
SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 615 PM EDT...

At 538 PM EDT, radar indicated a strong thunderstorm near Powell,
moving southeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Columbus, Dublin, Westerville, Delaware, Upper Arlington, Gahanna,
Hilliard, Worthington, Powell, Sunbury, Plain City, Minerva Park, New
California, Polaris, Easton, New Albany, Shawnee Hills, Galena,
Riverlea and Alum Creek State Park.

This includes I-71 in Ohio between mile markers 115 and 138.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4037 8293 4036 8292 4035 8275 4004 8277
      4005 8315 4008 8321 4011 8321 4011 8326
      4013 8330 4041 8294 4041 8292
TIME...MOT...LOC 2138Z 295DEG 20KT 4022 8314

KC
Special weather statement, Jul 6, 6:08 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
608 PM EDT Sat Jul 6 2019

OHZ046-055-056-062245-
Licking OH-Delaware OH-Franklin OH-
608 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND NORTHWESTERN LICKING COUNTIES UNTIL 645 PM
EDT...

At 608 PM EDT, radar indicated a strong thunderstorm near Sunbury,
moving southeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Columbus, Dublin, Westerville, Gahanna, Worthington, Pataskala,
Johnstown, Utica, Minerva Park, Polaris, Easton, New Albany, Jersey,
Galena, Riverlea, Hartford, US Route 62 at State Route 661, State
Route 310 at State Route 161, Huber Ridge and Center Village.

This includes I-71 in Ohio between mile markers 116 and 124.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4002 8276 4008 8314 4028 8276 4028 8275
      4027 8248 4025 8248 4024 8238
TIME...MOT...LOC 2208Z 311DEG 18KT 4020 8281

KC
Special weather statement, Jul 6, 6:20 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
620 PM EDT Sat Jul 6 2019

OHZ055-056-065-062245-
Licking OH-Fairfield OH-Franklin OH-
620 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN...
NORTHWESTERN FAIRFIELD AND LICKING COUNTIES UNTIL 645 PM EDT...

At 620 PM EDT, radar indicated a strong thunderstorm over Pataskala,
moving southeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Columbus, Newark, Reynoldsburg, Gahanna, Pickerington, Bexley, Heath,
Granville, Pataskala, Buckeye Lake, Hebron, Utica, Hanover, Harbor
Hills, Granville South, Marne, Fairfield Beach, Beechwood Trails,
Easton and Summit Station.

This includes I-70 in Ohio between mile markers 105 and 133.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4018 8219 3992 8241 3993 8242 3993 8246
      3991 8247 3991 8293 4006 8292 4005 8274
      4024 8240 4024 8218
TIME...MOT...LOC 2220Z 311DEG 18KT 3997 8269

KC
Special weather statement, Jul 6, 6:22 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
622 PM EDT Sat Jul 6 2019

OHZ063-064-073-062300-
Ross OH-Fayette OH-Pickaway OH-
622 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FAYETTE...SOUTHERN
PICKAWAY AND NORTHWESTERN ROSS COUNTIES UNTIL 700 PM EDT...

At 621 PM EDT, radar indicated a strong thunderstorm over New
Holland, moving southeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Circleville, Williamsport, New Holland, Logan Elm Village, Frankfort,
Fox, Clarksburg, Darbyville, Deer Creek Lake, Andersonville, Austin,
Pickaway County Airport, State Route 207 at US Route 22, State Route
138 at US Route 22, Pancoastburg and Plano.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3948 8340 3965 8331 3973 8308 3955 8283
      3933 8312
TIME...MOT...LOC 2221Z 311DEG 18KT 3957 8321

KC
Local storm report, Jul 6, 7:14 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT SAT JUL 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            3 NNW NEWARK            40.10N 82.43W
07/06/2019                   LICKING            OH   TRAINED SPOTTER

            APPROXIMATELY 8 INCHES OF WATER ALONG A PORTION OF PRICE
            ROAD IN NEWARK. ROAD IMPASSABLE.

&&

KC
Local storm report, Jul 6, 7:17 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT SAT JUL 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            2 S PURITY              40.18N 82.34W
07/06/2019                   LICKING            OH   911 CALL CENTER

            HIGH WATER IN THE 8000 BLOCK OF PURITY ROAD. TIME OF
            EVENT ESTIMATED.

&&

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 4:01 PM EDTSpecial Weather StatementILNShelby29 min
Jul 6, 4:50 PM EDTAreal Flood AdvisoryILNUnion115 min
Jul 6, 5:12 PM EDTSpecial Weather StatementILNDelaware33 min
Jul 6, 5:39 PM EDTSpecial Weather StatementILNDelaware36 min
Jul 6, 5:47 PM EDTAreal Flood AdvisoryILNLicking2 hr
Jul 6, 6:08 PM EDTSpecial Weather StatementILNLicking37 min
Jul 6, 6:10 PM EDTFlash Flood WarningILNLicking118 min
Jul 6, 6:20 PM EDTSpecial Weather StatementILNLicking25 min
Jul 6, 6:22 PM EDTSpecial Weather StatementILNPickaway38 min
Jul 6, 6:28 PM EDTAreal Flood AdvisoryILNFayette, Pickaway, Ross5 hr
Jul 6, 6:44 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking82 min

Nearby

Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.